U.S. doctors online nowAsk doctors free
A 56-year-old female asked:

Can you take perscriptions zoloft, buspar (buspirone) and valium together?

2 doctor answers6 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Yes: Combination therapy is very common in medicine. If each medication was carefully chosen for certain symptoms or condition, it can be very beneficial. Keep in mind, each medication has to be taken as prescribed to you only. Unless it was prescribed by your doctor, the above medications, should not be mixed just to see what the effect would be. Eat well, sleep well and live well.
Dr. Heidi Fowler
Psychiatry 25 years experience
Usually: Usually there is not a problem. However, there is a potential for Serotonergic Syndrome when Zoloft & Busparare combined. Although Serotonin Syndrome could theoretically occur at even a small dose of medications - I have only seen it with high doses of combined serotonergic meds. Any interactions with Valium would likely be mild at most.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 69-year-old female asked:
1 doctor answer3 doctors weighed in
A 18-year-old male asked:
1 doctor answer1 doctor weighed in
A 49-year-old male asked:
2 doctor answers2 doctors weighed in
A 48-year-old male asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.